# SDR CA130729013

- Difficulty date: July 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON STARTUP, THE CREW RECEIVED A WARNING OF "NO DISPATCH" FOR THE ENGINES. THE ACFT WAS COMPLETELY SHUTDOWN AND RE-BOOTED AND THE ISSUE WAS CLEARED.  DURING THE SUBSEQUENT T/O, THE LT ENGINE POWER ROLLED BACK AND THE T/O WAS ABORTED.  AS THE ACFT WAS TAXIED OFF THE RUNWAY, THE ENGINE SPOOLED DOWN TO ZERO.  TROUBLESHOOTING IS ON-GOING.
